MathSciNet Relay Station
MathSciNet bibliographic data
MR2365229 54H20 (54H25)
Martins, Rogério; Ureña, Antonio J. The star-shaped condition on Ding's version of the Poincaré-Birkhoff theorem. Bull. Lond. Math. Soc. 39 (2007), no. 5, 803–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement